# SDR 08FDEA00661

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 6516101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER FITTING TO FALSE SPAR ATTACHMENT REPAIR CRACKED AT WS 198.  REMOVED ACTUATOR FITTING SRM 51-30-2.  REPAIRED NR 7 SPOILER SUPPORT BEAM (FALSE SPAR) IAW DWG NR 5127-57-038 REV C.  REINSTALLED SPOILER ACTUATOR FITTING IAW SRM 51-30-2.
